Mathematische Annalen

, Volume 271, Issue 1, pp 91–97

Pelczynski's property (V) onC(Ω,E) spaces

Authors

  • P. Cembranos
    • Departmento de Teoria de FuncionesUniversidad Complutense de Madrid
  • N. J. Kalton
    • Department of MathematicsUniversity of Missouri
  • E. Saab
    • Department of MathematicsUniversity of Missouri
  • P. Saab
    • Department of MathematicsUniversity of Missouri
Article

DOI: 10.1007/BF01455797

Cite this article as:
Cembranos, P., Kalton, N.J., Saab, E. et al. Math. Ann. (1985) 271: 91. doi:10.1007/BF01455797

Copyright information

© Springer-Verlag 1985